All "H" broke loose on Christmas Eve and just when I think the worst is over and I'm finally having a day when I'm not grieving or angry or depressed, another diaster bomb drops out of the sky and SPLAT! we get hit again.  My husband got a rash on Dec. 22, 10.  By the 27th it looked like he'd been burned in a fire he was so red and his sking was rolling off him.  Our family Dr. went home during the appointment, so the nurse practicioner saw him.  She called the dr. on call & he had her give my husband a shot of Prednisone & a prescription and didn't even come look at him....He didn't feel like it. 

After being admitted to St. Joseph's in Bloomington, IL, Dr. there diagnoised SJS (Stevens Johnson's Snydrome)  then he was transfered to St. Francis, in Peoria, IL.  (DON"T go there if you can avoid it!)  4 days on Morphine, and Prednisone, they took pictures for their textbooks and sent us home.  No real diagnosis, said they had no idea and called it really bad dermatitis.  They couldn't even get a dermatolagist to come to the hospital for my husband and they said this is what he really needed!

I called a Dermatologist before we left the hospital that day and we got in the next morning.  2 more biopsies, and a week later, we get a diagnosis ....we got the good, the bad & the ugly all in one day. The good, he has severe Pysroris, the bad, he also has a rare condition called "Pityriasis rubry pilaris" the ugly...I tried to fill the 30 day script for meds...& it's $2000,00!!!  Sean has a severe case of this, and Dr. says Sean won't be doing any work for 6 -12 months & that's if he responds to treatment. He also has to be careful what medicine he puts Sean on or it can get worse.

This weekend, he gets 2 nose bleeds..something he's never had.  We had to wait the whole weekend to be able to call the Derm & ask for cheaper med's as we couldn't afford the $2000.00 on Friday.  Derm prescribed new med's and we thought the worst was behind us. 

Then I do research and find out ‎"Methotrexate may cause very serious side effects. Some side effects of methotrexate may cause death. You should only take methotrexate to treat life-threatening cancer, or certain other conditions that are very severe and that cannot be treated with other medications" 

So, if I'm not on here much & you want to chat with me, I'm only keeping up with my Facebook at this point. 

Views: 53

Comment

You need to be a member of LegacyConnect to add comments!

Join LegacyConnect

Latest Conversations

Community Guidelines

Please be respectful of others. For more information, read our Community Guidelines.

Follow Legacy

© 2019   Created by Legacy.com.   Powered by

Badges  |  Report an Issue  |  Terms of Service